Einbettungssätze für topologische Halbgruppen.

E. Schieferdecker

Mathematische Annalen (1956)

  • Volume: 131, page 372-384
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schieferdecker, E.. "Einbettungssätze für topologische Halbgruppen.." Mathematische Annalen 131 (1956): 372-384. <http://eudml.org/doc/160494>.

author = {Schieferdecker, E.},
journal = {Mathematische Annalen},
keywords = {group theory},
language = {ger},
pages = {372-384},
title = {Einbettungssätze für topologische Halbgruppen.},
url = {http://eudml.org/doc/160494},
volume = {131},
year = {1956},

AU - Schieferdecker, E.
TI - Einbettungssätze für topologische Halbgruppen.
JO - Mathematische Annalen
PY - 1956
VL - 131
SP - 372
EP - 384
LA - ger
KW - group theory
UR - http://eudml.org/doc/160494
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.